EconPapers    
Economics at your fingertips  
 

General Inertial Mann Algorithms and Their Convergence Analysis for Nonexpansive Mappings

Qiao-Li Dong (), Yeol Je Cho () and Themistocles M. Rassias ()
Additional contact information
Qiao-Li Dong: College of Science, Civil Aviation University of China
Yeol Je Cho: Gyeongsang National University
Themistocles M. Rassias: National Technical University of Athens

A chapter in Applications of Nonlinear Analysis, 2018, pp 175-191 from Springer

Abstract: Abstract In this article, we introduce general inertial Mann algorithms for finding fixed points of nonexpansive mappings in Hilbert spaces, which includes some other algorithms as special cases. We reanalyze the accelerated Mann algorithm, which actually is an inertial type Mann algorithm. We investigate the convergence of the general inertial Mann algorithm, based on which, the strict convergence condition on the accelerated Mann algorithm is eliminated. Also, we apply the general inertial Mann algorithm to show the existence of solutions of the minimization problems by proposing a general inertial type gradient-projection algorithm. Finally, we give preliminary experiments to illustrate the advantage of the accelerated Mann algorithm.

Keywords: Mann Algorithm; General Inertia; Nonexpansive Mappings; Inertial Type; Gradient Projection Algorithm (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_7

Ordering information: This item can be ordered from
http://www.springer.com/9783319898155

DOI: 10.1007/978-3-319-89815-5_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89815-5_7